MAUDE Adverse Event Report: CORIN LTD TRINITY DUAL MOBILITY; TRINITY¿ DUAL MOBILITY SYSTEM

CORIN LTD TRINITY DUAL MOBILITY; TRINITY¿ DUAL MOBILITY SYSTEM
Model Number 321.02.532
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Metal Related Pathology (4530); High metal ion levels (4847)
Date of Event 09/02/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4) initial report additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, whether there were any signs of implant impingement, can the devices be returned for examination, whether any photos taken of the explanted devices and an update on the patient post revision has been requested in order to progress with the investigation of this event, and if receieved, will be provided in a supplemental report upon completion of the investigation.The appropriate device details have been provided and the relevant device manufacturing records will be identified and reviewed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.
 
Event or Problem Description
Trinity dual mobility revision of the cocr liner, ecima insert and modular head after approximately 2 years and 11 months due to metallosis.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per (b)(4) final report.Additional information including post primary and pre revision x-rays, operative notes (primary and revision), patient activity level and medical history, whether the patient followed correct post-op protocol, whether the patient experienced any slips / falls or other trauma post primary surgery, whether there were any signs of implant impingement, can the devices be returned for examination, whether any photos taken of the explanted devices and an update on the patient post revision was requested in order to progress with the investigation of this event, however, this information was not provided and thus the scope of the investigation was limited.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All finished parts associated with these reports conformed to material and dimensional specification at the time of manufacture.Based on the available information, no further investigation can be conducted and the root cause of the reported metallosis could not be determined, therefore, this case is now considered closed.Please note: this report is filed with the fda due to an adverse event experienced with a device that is similar to those placed on the market in the usa, however, this event occurred outside of the usa.The submission of this report does not constitute an admission that the device, reporting entity, entity's representative or distributor caused or contributed to this event.

Brand Name
TRINITY DUAL MOBILITY
Common Device Name
TRINITY¿ DUAL MOBILITY SYSTEM
Manufacturer (Section D)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key23106906
Report Number9614209-2025-00582
Device Sequence Number18662555
Product Code LZO
UDI-Device Identifier05055343893210
UDI-Public05055343893210
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K170359
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number321.02.532
Device Catalogue NumberNOT APPLICABLE
Device Lot Number494074
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date09/22/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/10/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY COCR MODULAR HEAD: E321.022, (B)(6).; TRINITY COCR MODULAR HEAD: E321.022, (B)(6).; TRINITY DM ECIMA INSERT: 325.02.034, (B)(6).; TRINITY DM ECIMA INSERT: 325.02.034, (B)(6).
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age38 YR
Patient SexFemale
Patient Weight100 KG